# SDR QXEA200800278

- Difficulty date: March 9, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 15,511 hours, 12,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2258 - FLIGHT ATTENDANT AND NON-REV PILOT REPORTED DETECTING A FAINT ODOR OF SMOKE IN THE REAR OF THE AIRCRAFT.  FRONT FLT ATTENDANT AND COCKPIT CREW DETECTED NOTHING.  LASTED FOR ABOUT 1 MINUTE.  MAINTENANCE GROUND RAN AIRCRAFT FOR 30 MINUTES WHILE ALTERNATING THE PACKS AND TEMPERATURE SETTINGS.  NO DEFECTS OR ODORS NOTED.  OPERATIONAL TEST OF ECS CONTROL SYSTEM CHECKS GOOD.  COULD NOT DUPLICATE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
